MAUDE Adverse Event Report: ARTHREX, INC. LOW PROFILE SCREW, 1.4X12MM, CORTICAL,TI; BONE FIXATION PLATE

ARTHREX, INC. LOW PROFILE SCREW, 1.4X12MM, CORTICAL,TI; BONE FIXATION PLATE
Model Number LOW PROFILE SCREW, 1.4X12MM, CORTICAL,TI
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 28-jan-2026, a sales representative reported via email that an ar-18714-12 cortical screw (1.4 mm × 12 mm) experienced a head fracture during insertion.The screw was being placed into a hole of a 10-hole 1.4 mm plate and had been advanced nearly flush to the plate when the head separated from the shaft.The surgeon removed only the screw head, leaving the screw shaft in situ because it crossed the fracture site.The event occurred during a metacarpal fracture internal fixation procedure on (b)(6) 2026.The issue did not cause procedural delay, and no patient harm was reported.Additional information was received on 03-feb-2026: there was no reported damage to the ar-18714p-07 straight plate, 1.4 mm, 10-hole associated with this event.The only issue identified involved a single ar-18714-12 cortical screw (1.4 mm × 12 mm), as shown in the attached photo.The procedure was completed successfully, and the affected screw remained implanted.Additional screws measuring 10 mm, 11 mm, 12 mm, and 15 mm in length were also utilized as part of the construct.No adverse patient effects were reported in relation to this issue.

Brand Name
LOW PROFILE SCREW, 1.4X12MM, CORTICAL,TI
Common Device Name
BONE FIXATION PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24344243
Report Number1220246-2026-00599
Device Sequence Number13146941
Product Code HRS
UDI-Device Identifier00888867303829
UDI-Public00888867303829
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K191326
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLOW PROFILE SCREW, 1.4X12MM, CORTICAL,TI
Device Catalogue NumberAR-18714-12
Was Device Available for Evaluation? Device Returned to Manufacturer
Distributor Facility Aware Date02/03/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer05/12/2026
Initial Report FDA Received Date02/16/2026
Supplement Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown